# SDR ASOA2015020912195

- Difficulty date: January 29, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,347 hours, 10,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 259-280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT COCKPIT FLOOR SUPPORT ANGLE CRACKED.  REMOVED FLOOR SUPPORT RBL 12, WL 72.5, BS 259.2 - 280 IAW SRM 51-42-06-001-001-A01.   INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01 AND DWG CC670-33052.
